Maps characterized by lie products on nest algebras

Research output: Contribution to journalArticle

Abstract

Let H be a complex Hilbert space and let T (N) be a nest algebra on H. We characterize linear maps f; g; h : T (N) → T (N) satisfying f([x; y]) = [g(x); y] + [x; h(y)] for all x; y ∈ T (N).

Original languageEnglish
Pages (from-to)767-777
Number of pages11
JournalHouston Journal of Mathematics
Volume40
Issue number3
Publication statusPublished - 2014 Jan 1

Fingerprint

Nest Algebra
Linear map
Hilbert space

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{46ec6654ea674c3bbd7154dff1613515,
title = "Maps characterized by lie products on nest algebras",
abstract = "Let H be a complex Hilbert space and let T (N) be a nest algebra on H. We characterize linear maps f; g; h : T (N) → T (N) satisfying f([x; y]) = [g(x); y] + [x; h(y)] for all x; y ∈ T (N).",
author = "Cheng-Kai Liu",
year = "2014",
month = "1",
day = "1",
language = "English",
volume = "40",
pages = "767--777",
journal = "Houston Journal of Mathematics",
issn = "0362-1588",
publisher = "University of Houston",
number = "3",

}

Maps characterized by lie products on nest algebras. / Liu, Cheng-Kai.

In: Houston Journal of Mathematics, Vol. 40, No. 3, 01.01.2014, p. 767-777.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Maps characterized by lie products on nest algebras

AU - Liu, Cheng-Kai

PY - 2014/1/1

Y1 - 2014/1/1

N2 - Let H be a complex Hilbert space and let T (N) be a nest algebra on H. We characterize linear maps f; g; h : T (N) → T (N) satisfying f([x; y]) = [g(x); y] + [x; h(y)] for all x; y ∈ T (N).

AB - Let H be a complex Hilbert space and let T (N) be a nest algebra on H. We characterize linear maps f; g; h : T (N) → T (N) satisfying f([x; y]) = [g(x); y] + [x; h(y)] for all x; y ∈ T (N).

UR - http://www.scopus.com/inward/record.url?scp=84908276919&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84908276919&partnerID=8YFLogxK

M3 - Article

VL - 40

SP - 767

EP - 777

JO - Houston Journal of Mathematics

JF - Houston Journal of Mathematics

SN - 0362-1588

IS - 3

ER -